Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Pregnant with spotting. Ultrasound report showing low amniotic fluid. Can I continue to be physically active?

Hi, I will be 7 weeks pregnant tomorrow, I had an ultra sound done this past Thursday because of some spotting. The doctor didn t say why I was spotting but he was a little concerned about the amniotic fluid because it measured at 5wks 2days and I was 6wks and 4days. He said that I could continue with my normal activity, but when I am up and walking around thats when I start spotting. Should I continue being active or just rest and drink lots of water?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Discripency in the gestational age can be due to late conception,but as U R having spotting,my advice would be that you take rest avoid any sort of physical activity and take proper medications as this can be a sign of threatened abortion,so be in touch with your doctor and follow his advice properly,take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor